# SDR SWAA2022012572161

- Difficulty date: April 28, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 20,783 hours, 12,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK SUPPORT FAIRING ( CANOE ) HAS A CRACK ON INSIDE FROM CONTACT WITH ATTACH BEAM. / REMOVED DAMAGE AND APPLIED BONDED REPAIR PER SRM 57-53-70-2R-4 AND 51-70-04-2R-1.
